# SDR USAASB00059

- Difficulty date: March 3, 2000
- Submitted: July 12, 2000
- Operation: Air carrier
- Aircraft: N558AU
- Make and model: Boeing 737301
- Aircraft serial: 23512
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 20405010
- Condition: Failed
- Location: A/C Bay
- Part time: 44,469 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PHL - FLT 515 - DURING CLIMB-OUT FROM PHL, AT FL100, FLIGHT ATTENDANT REPORTED SMELLING SMOKE IN AFT GALLEY AREA AND A CHALKY HAZE THROUGHOUT THE CABIN.  FLIGHT RETURNED TO FIELD AT PHL AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE RAN THE ENGINES AND APU AND OPERATED PACKS AND PRESSURIZED CABIN.  OPERATED ALL ACCESSORIES IN CABIN, GALLEYS AND LAVATORIES.  INSPECTED CABIN FOR EVIDENCE OF SMOKE.  NO EVIDENCE OF SMOKE OFUND.  FURTHER INSPECTION OF PACK BAYS REVEALED THE LEFT ACM IMPELLER DRAIN HOLE LEAKING OIL.  REMOVED AND REPLACED THE LEFT ACM AD LEFT WATER SEPARATOR BAG (P/N V121-1).  OPERATIONAL CHECK GOOD.  (M)
